# SDR 98ZZZM967

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242RH
- Make and model: Bag JETSTM3201
- Aircraft serial: 903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974696
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BYPASSING FUEL WITH TTL ON, TROUBLESHOOTING DISCOVERED CHAFED AND BURNED SPOT IN THERMOCOUPLER HARNESS.  REMOVED AND REPLACED RIGHT ENGINE THERMOCOUPLER ASSY.  PERFORMED GROUND RUN RIGHT ENGINE.  NO DISCREPANCY NOTED.  PERFORMED FUNCTIONAL FLIGHT CHECK, ALL SYSTEMS OPERATED WITHIN NORMAL PARAMETERS.  (M)
